# SDR RAIA00407018

- Difficulty date: July 26, 2004
- Submitted: July 31, 2004
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 16,228 hours, 18,409 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90001
- Part serial: 7552
- Condition: Overheated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

5493 - PIA - BURNING SMELL IN CABIN. MAINTENANCE FOUND BALLAST AT 8BC VERY HOT, DEACTIVATED AND DEFERRED CEILING LIGHTS AT 6BC-8BC. SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING BALLAST.
